# SDR SIMA20160702002

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 32,077 hours, 22,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN PASSENGER DOOR FROM INSIDE OR OUTSIDE OF AIRCRAFT.  DEFERRED MAIN PASSENGER DOOR IAW MEL 52-3 AUTH 070023D-A.  ADJUSTED THE COUNTER BALANCE SPRINGS IAW AMM 52-11-17.  OPS CHECKED OK, MEL ITEM RESTORED.
